# SDR ASAA2015031610987

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 22,629 hours, 7,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048402
- Condition: Detached
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED & WHITE BACKLIGHT EXIT SIGN BY R1 DOOR FELL OFF.  ACFT GROUNDED.  REPLACED R1 EXIT LIGHT ASSY.  OPS NORMAL.
